null
Sale
In Stock
Advil

Advil Allergy And Congestion Relief Tablets Pain Reliever Fever Reducer And Allergy Relief With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate 4 Mg 50 Coated Tablets

No reviews yet Write a Review
MRP: ₹5,839.00
Price: ₹5,309.00
Advil Allergy And Congestion Relief Tablets Pain Reliever Fever Reducer And Allergy Relief With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate 4 Mg 50 Coated Tablets
Advil Allergy And Congestion Relief Tablets Pain Reliever Fever Reducer And Allergy Relief With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate 4 Mg 50 Coated Tablets
Advil Allergy And Congestion Relief Tablets Pain Reliever Fever Reducer And Allergy Relief With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate 4 Mg 50 Coated Tablets
Advil Allergy And Congestion Relief Tablets Pain Reliever Fever Reducer And Allergy Relief With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate 4 Mg 50 Coated Tablets
Advil Allergy And Congestion Relief Tablets Pain Reliever Fever Reducer And Allergy Relief With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate 4 Mg 50 Coated Tablets
UPC:
8329276926796
Availability:
Estimated time of delivery is 15-17 days
Current Stock:

Frequently Bought Together:

Advil Allergy And Congestion Relief Tablets Pain Reliever Fever Reducer And Allergy Relief With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate 4 Mg 50 Coated Tablets
Inc. Tax
Ex. Tax

Description

Advil Allergy and Congestion Relief Tablets stop tough allergy and sinus symptoms in their tracks. This allergy and sinus medicine delivers multi-symptom relief in one pill. Each dose contains ibuprofen 200mg—an anti inflammatory pain reliever and fever reducer that fights headache, fever and body aches. Phenylephrine HCl 10mg—a nasal decongestant—and chlorpheniramine maleate 4 mg—an antihistamine— work together to control runny nose, sneezing, sinus pressure, nasal congestion and swelling, and itchy, watery eyes. Just one of these tablets helps control your tough allergy and sinus symptoms for four hours. These allergy relief tablets are easily portable, keeping you ready with sinus medicine whenever symptoms strike. Trust Advil to control your allergy and sinus symptoms. This summer, Advil is proud to be the official partner of Major League Pickleball. Stay active and enjoy every match without letting pain hold you back. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Advil targets aches and pains at the source to help you keep moving through every serve and volley. One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it Allergy and pain medicine for adults and children 12 years of age and older - the perfect addition to your college dorm room essentials

Country of Origin: USA
Manufacturer/Importer/Packed By: Advil

Customer Reviews

Newsletter

Don't Miss Out